Hyperstructures in Lie-Santilli Admissibility and Iso-Theories
DOI:
https://doi.org/10.23755/rm.v33i0.374Keywords:
Lie-Santilli iso-theory, hyperstructures, hope, $H_v$-structuresAbstract
In the quiver of hyperstructures Professor R. M. Santilli, in early 90'es, tried to find algebraic structures in order to express his pioneer Lie-Santilli's Theory. Santilli's theory on 'isotopies' and 'genotopies', born in 1960's, desperately needs 'units e' on left or right, which are nowhere singular, symmetric, real-valued, positive-defined for n-dimensional matrices based on the so called isofields.These elements can be found in hyperstructure theory, especially in $H_v$-structure theory introduced in 1990. This connection appeared first in 1996 and actually several $H_v$-fields, the e-hyperfields, can be used as isofields or genofields so as, in such way they should cover additional properties and satisfy more restrictions. Several large classes of hyperstructures as the P-hyperfields, can be used in Lie-Santilli's theory when multivalued problems appeared, either in finite or in infinite case. We review some of these topics and we present the Lie-Santilli admissibility in Hyperstructures.References
R. Anderson, A. A. Bhalekar, B. Davvaz, P. S. Muktibodh, T. Vougiouk-lis, An introduction to Santilli’s isodual theory of antimatter and the open problem of detecting antimatter asteroids, NUMTA B., 6 (2012-13), 1–33.
P. Corsini, V. Leoreanu, Application of Hyperstructure Theory, Klower Ac. Publ.:(2003).
P. Corsini, T. Vougiouklis, From groupoids to groups through hypergroups, Rend. Mat. VII, 9, (1989), 173–181.
B. Davvaz, V. Leoreanu-Fotea, Hyperring Theory and Applications, Int. Acad. Press, USA: (2007).
B. Davvaz, R.M. Santilli, T. Vougiouklis, Multi-valued Hypermathematics for characterization of matter and antimatter systems, J. Comp. Meth. Sci. Eng. (JCMSE) 13, (2013), 37–50.
B. Davvaz, R.M. Santilli, T. Vougiouklis, Algebra, Hyperalgebra and Lie-Santilli Theory, J. Generalized Lie Theory Appl., (2015), 9:2, 1–5.
A. Dramalidis, T. Vougiouklis, Lie-Santilli Admissibility on non-square ma-trices with the helix hope, CACAA, 4, N. 4, (2015), 353–360.
S. Georgiev, Foundations of Iso-Differential Carlculus, Nova Sc. Publ., V.1-6: (2016).
P. Nikolaidou, T. Vougiouklis, The Lie-Santilli admissible hyperalgebras of type An, Ratio Math. 26, (2014), 113–128.
R. M. Santilli, Embedding of Lie-algebras into Lie-admissible algebras, Nuovo Cimento 51, 570: (1967).
R. M. Santilli, An introduction to Lie-admissible algebras, Suppl. Nuovo Cimento, 6, 1225: (1968).
R. M. Santilli, Dissipativity and Lie-admissible algebras, Mecc.1, 3: (l969).
R. M. Santilli, Representation of antiparticles via isodual numbers, spaces and geometries, Comm. Theor. Phys. 3, (1994), 153–181
R. M. Santilli, Hadronic Mathematics, Mechanics and Chemistry, Volumes I, II, III, IV and V, International Academic Press, USA: (2007).
R.M. Santilli, T. Vougiouklis, Isotopies, Genotopies, Hyperstructures and their Applications, New frontiers in Hyperstructures, Hadronic, (1996), 1– 48.
R. M. Santilli, T. Vougiouklis, Lie-admissible hyperalgebras, Italian J. Pure Appl. Math., N.31, (2013), 239–254.
T. Vougiouklis, The fundamental relation in hyperrings. The general hyper-field, 4th AHA, Xanthi 1990, World Scientific, (1991), 203–211
T. Vougiouklis, Hyperstructures and their representations, Hadronic Press Inc.: (1994).
T. Vougiouklis, Some remarks on hyperstructures, Contemporary Math., Amer. Math. Society, 184, (1995), 427–431.
T. Vougiouklis, On Hv-rings and Hv-representations, Discrete Math., Else-vier, 208/209, (1999), 615–620.
T. Vougiouklis, Hyperstructures in isotopies and genotopies, Advances in Equations and Inequalities, Hadronic Press, (1999), 275–291.
T. Vougiouklis, A hyperoperation defined on a groupoid equipped with a map, Ratio Mat., N.1, (2005), 25–36.
T. Vougiouklis, @-operations and Hv-fields, Acta Math. Sinica, English S., V.23, 6, (2008), 965–972.
T. Vougiouklis, The Santilli’s theory ’invasion’ in hyperstructures, AGG, 28(1), (2011), 83–103.
T. Vougiouklis, The e-hyperstructures, J. Mahani Math. Research Center, V.1, N.1, (2012), 13–28.
T. Vougiouklis, The Lie-hyperalgebras and their fundamental relations, Southeast Asian Bull. Math., V.37(4), (2013), 601–614.
T. Vougiouklis, On the isoHv-numbers, Hadronic J., Dec.5, (2014), 1–18.
T. Vougiouklis, Lie-Santilli Admissibility using P-hyperoperations on matri-ces, Hadronic J., Dec.7, (2014), 1–14.
T. Vougiouklis, Iso-hypernumbers, Iso-Hv-numbers, ICNAAM 2014, AIP 1648, 510019, (2015); http://dx.doi.org/10.1063/1.4912724
T. Vougiouklis, Lie-Santilli Admissibility on non square matrices, Proc. IC-NAAM 2014, AIP 1648, (2015);http://dx.doi.org/10.1063/1.4912725
T. Vougiouklis, Hypermathematics, Hv-structures, hypernumbers, hyper-matrices and Lie-Santilli admissibility, American J. Modern Physics, 4(5), (2015), 34–46.
T. Vougiouklis, Iso-Hv-numbers, Clifford Analysis, Clifford Alg. Appl. CA-CAA, V. 4, N. 4, (2015), 345–352.
T. Vougiouklis, S. Vougiouklis, The helix hyperoperations, Italian J. Pure Appl. Math., N.18, (2005), 197–206.
T. Vougiouklis, S. Vougiouklis, Hyper Lie-Santilli admisibility, AGG, 33, N.4, (2016), 427–442.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.